Czechoslovak Mathematical Journal, first online, pp. 1-15


Extensions of power serieswise Armendariz-like rings

Loubna ES-SALHI, Mohamed CHHITI

Received February 9, 2026.   Published online September 2, 2026.

Abstract:  This paper establishes necessary and sufficient conditions for a bi-amalgamation to inherit the power serieswise (or nil power serieswise) Armendariz property. We also prove that the power serieswise (or nil power serieswise) Armendarizness is preserved by the classical right quotient ring (or the trivial ring extension) as the Armendarizness (or nil-Armendarizness), and we construct various types of (nil) power serieswise Armendariz rings.
Keywords:  bi-amalgamated algebra along ideals; reduced ring; power serieswise Armendariz ring; nil power serieswise Armendariz ring
Classification MSC:  16S50, 16S70, 16U80, 13F25

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] F. A. A. Almahdi, N. Mahdou: On Armendariz-like properties. Afr. Diaspora J. Math. 11 (2011), 40-47. MR 2792209 | Zbl 1238.13030
[2] D. D. Anderson, V. Camillo: Armendariz rings and Gaussian rings. Commun. Algebra 26 (1998), 2265-2272. DOI 10.1080/00927879808826274 | MR 1626606 | Zbl 0915.13001
[3] R. Antoine: Nilpotent elements and Armendariz rings. J. Algebra 319 (2008), 3128-3140. DOI 10.1016/j.jalgebra.2008.01.019 | MR 2408310 | Zbl 1157.16007
[4] E. P. Armendariz: A note on extensions of Baer and P.P.-rings. J. Aust. Math. Soc. 18 (1974), 470-473. DOI 10.1017/S1446788700029190 | MR 0366979 | Zbl 0292.16009
[5] M. Chhiti, L. Es-Salhi: Armendariz-like properties in bi-amalgamations. Bol. Soc. Mat. Mex., III. Ser. 28 (2022), Article ID 69, 18 pages. DOI 10.1007/s40590-022-00459-y | MR 4481306 | Zbl 1496.16006
[6] M. D'Anna: A construction of Gorenstein rings. J. Algebra 306 (2006), 507-519. DOI 10.1016/j.jalgebra.2005.12.023 | MR 2271349 | Zbl 1120.13022
[7] M. D'Anna, C. A. Finocchiaro, M. Fontana: Amalgamated algebras along an ideal. Commutative Algebra and Applications. Walter de Gruyter, Berlin (2009), 155-172. DOI 10.1515/9783110213188.155 | MR 2606283 | Zbl 1177.13043
[8] M. D'Anna, C. A. Finocchiaro, M. Fontana: Properties of chains of prime ideals in an amalgamated algebras along an ideal. J. Pure Appl. Algebra 214 (2010), 1633-1641. DOI 10.1016/j.jpaa.2009.12.008 | MR 2593689 | Zbl 1191.13006
[9] M. D'Anna, M. Fontana: An amalgamated duplication of a ring along an ideal: The basic properties. J. Algebra Appl. 6 (2007), 443-459. DOI 10.1142/S0219498807002326 | MR 2337762 | Zbl 1126.13002
[10] M. D'Anna, M. Fontana: The amalgamated duplication of a ring along a multiplicative-canonical ideal. Ark. Mat. 45 (2007), 241-252. DOI 10.1007/s11512-006-0038-1 | MR 2342602 | Zbl 1143.13002
[11] M. El Ouarrachi, N. Mahdou: Power serieswise Armendariz property in amalgamated algebra. Bull. Iran. Math. Soc. 45 (2019), 23-33. DOI 10.1007/s41980-018-0117-7 | MR 3913980 | Zbl 1409.13038
[12] C. A. Finocchiaro: Prüfer-like conditions on an amalgamated algebra along an ideal. Houston J. Math. 40 (2014), 63-79. MR 3210554 | Zbl 1297.13002
[13] S. Hizem: A note on nil power serieswise Armendariz rings. Rend. Circ. Mat. Palermo (2) 59 (2010), 87-99. DOI 10.1007/s12215-010-0005-3 | MR 2639439 | Zbl 1206.16044
[14] C. Huh, Y. Lee, A. Smoktunowicz: Armendariz and semicommutative rings. Commun. Algebra 30 (2002), 751-761. DOI 10.1081/AGB-120013179 | MR 1883022 | Zbl 1023.16005
[15] S. Kabbaj, K. Louartiti, M. Tamekkante: Bi-amalgamated algebras along ideals. J. Commut. Algebra 9 (2017), 65-87. DOI 10.1216/JCA-2017-9-1-65 | MR 3631827 | Zbl 1390.13008
[16] N. K. Kim, K. H. Lee, Y. Lee: Power series rings satisfying a zero divisor property. Commun. Algebra 34 (2006), 2205-2218. DOI 10.1080/00927870600549782 | MR 2236110 | Zbl 1121.16037
[17] N. K. Kim, Y. Lee: Armendariz rings and reduced rings. J. Algebra 223 (2000), 477-488. DOI 10.1006/jabr.1999.8017 | MR 1735157 | Zbl 0957.16018
[18] T.-K. Lee, T.-L. Wong: On Armendariz rings. Houston J. Math. 29 (2003), 583-593. MR 1998155 | Zbl 1071.16015
[19] Z. Liu, R. Zhao: On weak Armendariz rings. Commun. Algebra 34 (2006), 2607-2616. DOI 10.1080/00927870600651398 | MR 2240395 | Zbl 1110.16026
[20] N. Mahdou, A. Mimouni, M. El Ourrachi: On Armendariz-like properties in amalgamated algebras along ideals. Turk. J. Math. 41 (2017), 1673-1686. DOI 10.3906/mat-1603-135 | MR 3731535 | Zbl 1417.13002
[21] J. C. McConnell, J. C. Robson: Noncommutative Noetherian Rings. Pure and Applied Mathematics. John Wiley & Sons, Chichester (1987). MR 0934572 | Zbl 0644.16008
[22] M. B. Rege, S. Chhawchharia: Armendariz rings. Proc. Japan Acad., Ser. A 73 (1997), 14-17. DOI 10.3792/pjaa.73.14  | MR 1442245 | Zbl 0960.16038

Affiliations:   Loubna Es-Salhi, Department of Mathematics, Faculty of Science and Technology, University S.M. Ben Abdellah Fez, Box 2202, Route d'Imouzzer, Fez, Morocco, e-mail: loubna.essalhi@usmba.ac.ma; Mohamed Chhiti (corresponding author), Faculty of Economics and Social Sciences, University S.M. Ben Abdellah Fez, B.P. 42, 30000 Fez, Morocco, e-mail: chhiti.med@hotmail.com


 
PDF available at: